MAUDE Adverse Event Report: PREVI COLOR GRAM INSTRUMENT VERSION 2; PREVI COLOR GRAM INSTRUMENT V2

PREVI COLOR GRAM INSTRUMENT VERSION 2; PREVI COLOR GRAM INSTRUMENT V2
Model Number 414292
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Intended use: the previ¿ color gram has been designed to perform automated gram staining of pure strain isolate smears and human specimens with microorganisms for in-vitro diagnostics.Description of the issue: a customer in (b)(6) notified biom¿rieux of obtaining incorrect gram stain results when using the previ¿ color gram (reference 414292, serial number # (b)(4)).The customer reported gram negative bacteria is staining blue instead of red colonies.A biom¿rieux internal investigation will be initiated.
 
Additional Manufacturer Narrative
A customer in sweden notified biomérieux of obtaining incorrect gram stain results when using the previ® color gram (reference (b)(4) serial number (b)(4).Investigation: the investigator reviewed historical complaints and the device history record.There are no capas, nor non-conformities on vitek ms linked with customer complaint.On 07 dec21, local customer service (lcs) informed us that the customer canceled the return of previ color serial number sn (b)(6).During troubleshooting and preliminary investigation activities, there was no indication that the instrument was not performing as intended.It was not possible to define if there was an issue with this instrument since the instrument was not returned; therefore no additional investigation is possible for this case.In addition, the customer did not want to collaborate further to perform additional troubleshooting.On 20 dec 2021, lcs installed the instrument related to this investigation at another customer site, and the instrument functions as expected at this new customer site.This suggests user error at ¿norrlands university hospital¿ with their ¿manipulation¿ and/or ¿workflow¿.Conclusion: biomérieux complaints laboratory was unable to confirm or reproduce the customer¿s issue.Further investigation cannot be conducted without return of the device.

Brand Name
PREVI COLOR GRAM INSTRUMENT VERSION 2
Common Device Name
PREVI COLOR GRAM INSTRUMENT V2
Manufacturer Contact
jeff scanlan
595 anglum road
hazelwood, MO 63042
MDR Report Key12211636
Report Number8020790-2021-00170
Device Sequence Number3839361
Product Code KPA
UDI-Device Identifier03573026415310
UDI-Public03573026415310
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
C1 EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number414292
Device Catalogue Number414292
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2021
Supplement Date Received by Manufacturer01/07/2022
Initial Report FDA Received Date07/22/2021
Supplement Report FDA Received Date01/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown